A 23-year-old female asked:
Disclaimer

took morning after pill on 23 feb, had last period on 8 feb, having brown discharge on day of expected period.is it because of the pill or pregnancy?

1 doctor answer
Dr. Richard Wallner
40 years experience Gynecology
Likely pill.: ...But you need follow up with gyn.
Answered on Mar 12, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience Family Medicine
Confirm pregnancy...: Even though you used the morning after pill any new changes in the pattern of your period should be checked for pregnancy. If the test is negative th ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Emergency Contracept: May be side effects. Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), naus ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
The Pill: Some women do not menstruate while taking oral contraceptives. It is not harmful Do not miss any pills.
2
2 thanks
A 21-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
It is : Usually a sign of ovulation not of pregnancy. It is usually the time around which you are most fertile
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month